# SDR MASA97260

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6519025
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, THE AFT EMERGENCY FLOOR TRACK LIGHT SECTION WAS FOUND TO HAVE A BROKEN CONNECTOR.  THE LIGHT STRIP WAS REMOVED AND REPLACED.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
